Medicine Overview of C Rock Tablet
C Rock 500 mg Tablet is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, blood, and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of C Rock are Rash, Vomiting, Allergic reaction, Increased liver enzymes, Nausea, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. C Rock 500 mg Tablet is to be taken with food.
Avoid C Rock 500 mg Tablet with dietary sodium.
C Rock 500 mg Tablet is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on C Rock Tablet
Your doctor has prescribed C Rock 500 mg Tablet to cure your infection and improve your symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
- Discontinue C Rock 500 mg Tablet and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
Take it with food to avoid an upset stomach.
- Avoid consuming alcohol while taking C Rock 500 mg Tablet as it may cause increased side effects.
C Rock Tablet related warnings
Interaction with alcohol is unknown. Please consult your doctor.
C Rock 500 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
C Rock 500 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of C Rock 500 mg Tablet, since it may have possible effects such as rash and diarrhea.
Not relevant, as C Rock 500 mg Tablet is intended for use in hospitalised patients.
There is limited information available on the use of C Rock 500 mg Tablet in patients with kidney disease. Please consult your doctor.
There is limited information available on the use of C Rock 500 mg Tablet in patients with liver disease. Please consult your doctor.
If you miss a dose of C Rock 500 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Questions Related to C Rock
Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Frequently asked questions about C Rock Tablet
Q. Is C Rock an antibiotic?
Yes, C Rock is an antibiotic. It is a second-generation cephalosporin antibiotic used to treat various infections.
Q. Is C Rock a form of penicillin drug?
C Rock belongs to the cephalosporin antibiotics and is not a penicillin drug. However, its chemical structure and action is similar to penicillin.
C Rock is safe if used at prescribed doses for the prescribed duration as advised by your doctor
C Rock is not a steroid molecule. It is an antibiotic which belongs to the group of cephalosporins.
Q. Is C Rock safe in G6PD deficiency?
C Rock is not known to cause hemolysis in glucose-6-phosphate dehydrogenase (G6PD) deficient individuals. However, ask your doctor before taking C Rock if you are G6PD deficient.
Q. Is C Rock useful in the treatment of urinary tract infection (UTI)?
C Rock is indicated for the treatment of uncomplicated urinary tract infection (UTI). Its effectiveness would depend on the infecting organism and hence you should consult your doctor for the right diagnosis and treatment.
Q. Can C Rock be taken with azithromycin?
C Rock is not known to have any clinically meaningful interaction with azithromycin. However, both are antibiotics and should be used only when advised by the doctor.
Q. Can C Rock be taken with doxycycline?
C Rock is not known to have any clinically meaningful interaction with doxycyclin. However, both are antibiotics and should be used only when advised by the doctor.
Q. Is it safe to take C Rock with pseudoephedrine?
C Rock is not known to have any clinically meaningful interaction with pseudoephedrine. However, interactions can occur. Ask your doctor before taking the drugs together.
Q. Can C Rock be taken with naproxen?
C Rock is not known to have any clinically meaningful interaction with naproxen. However, interactions can occur. Ask your doctor before taking the drugs together.
Q. Is it safe to take C Rock with paracetamol (acetaminophen)?
C Rock is not known to have any clinically meaningful interaction with paracetamol. However, interactions can occur. Ask your doctor before taking the drugs together.
C Rock like any other drug has an expiry data and should not be used after that. Please check the package insert before using the medicine.
Q. Can C Rock help to treat pneumonia?
C Rock is indicated in the treatment of pneumonia. However, its effectiveness would depend on the infecting organism and hence you should consult your doctor for the right diagnosis and treatment.
Q. Does C Rock have penicillin in it?
No, C Rock does not have penicillin in it. It is a cephalosporin antibiotic which is similar to penicillin.
Q. Can the use of C Rock cause constipation?
C Rock is not known to cause constipation. It is associated with diarrhea. However, if you experience any such symptom while taking C Rock, consult your doctor.
Q. Does C Rock cover staphylococci?
Yes, C Rock is active against staphylococcus. However, strains resistant to the drug have also been reported. Talk to your doctor for the right diagnosis and treatment of your infection.
Q. Can the use of C Rock make you feel tired?
C Rock use is not associated with tiredness. However, if you experience tiredness while taking C Rock, consult your doctor.
Q. Can I take alprazolam with C Rock?
No drug interactions have been reported when C Rock is used with alprazolam. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take C Rock with ibuprofen?
No drug interactions have been reported when C Rock is used with ibuprofen. However, interactions can occur. Please consult your doctor before taking the two medicines together.
One of the following vendor pharmacies will deliver C Rock 500mg Tablet: BAL, IPP, OHM, RPI, USF, FRM, BSN, HGI, AYM, GLM, DAO, JJE, UMP, DGN, ESY, KIM, SAF, RRP, OIP, HCP, LHA, GFL, EVP, MKE, NFP, PTI, BBN, RAC, AAA, PHC, RPP, TOM, PWN, JIV, HAT, PNT, NLG, CPK, NWP, JSL, EMB, EQN, BNT, SWA, PRN, IAD, INC, ALC, KNH, PSE, VHP, BTM, DLY, BMJ, MPC, WHP, AFT, SNH, MOM, HPC, GDA, HZF, NXT, VNS, HBV, GLD, BLS, USM, DPL, FIP, O4O, PLT, CMC, BHA, ADT, UHP, STA, PRC, KAL, SMS, BHP, SLN, NTL, NPS, SDE, RTL, RDR, BAP, NPH, VTR, RKS, AGT, VDH, CRN, EAN, MDO, ATP, BRC, PRL, TSS, KHC, MAM, GTC, SCP, CZT, IMC, BKB, OWN, CLT, PNQ, SBN, WAD, VVN, UPA, KLC, BGS, BJP, SHC, VJS, NDP, SPD, DHR, ANS, OWP, THP, DZY, JHC, LMS, RWP, ASP, CMD, BJR, NSL, ARD, 4IT, SBL, OMV, NTB, SAH, ANT, GBL, SAA, DFP, KMC, NLC, WDE, BHS, KIS, EEC, MAX, BNC, SGC, HWS, AVL, PVP, NEW, EPS, FRS, ABP, MKT, UVD, BLP, BIO, VOP, RGH, AXM, AMM, YAG, GHR, AMH, GPP, PTP, SHN, AYU, WPL, VRS, QLF, RST, WHL, MRS, 9MM, AMR, AVC, RHL, DHP, HNP, MKS, RHS, SSI, SGH, GGL, NEO, BHM, NNP, GPT, KHD, SNG, HPP, HTV, DLP, SHG, KHH, MJT, SLC, MDH, MBP, DRA, HMP, RHW, MFN, XMX, DPP, FGH, TAT, BSL, MDN, APS, DYL, SJP, DYG, AAY, LHP, NVL, MLC, RDH, SRG, PSF, ATL, AVB, GEO, SDM, HSM, MTM, VSL, AAR, SVS, TAP, AGP, HEX, STS, MIP, MSD, 1MH, SPV, SSS, AHP, BDI, SOF, PPR, ENP, RVC, ZVP, MDI, SIO, MIL, BBS, AYN, ZPR, IPL, QTM, ALY, SMN, SHD, PRT, GNC, NAS, HSP, NXG, JVN, RPA, JBT, RSA, DVH, OLT, AVS, HIP, PEN, OBS, APT, LIP, SPF, NLP, SWP, ZEL, BNA, ANP, CTP, MTD, HLT, JVO, PMA, GMA, HTS, RWL, SYN, WSI, NVY, SCH, PHN, SBA, BLE, TNH, LCC, MAP, KHP, SVH, VSC